# SDR SWAA2021031755228

- Difficulty date: March 14, 2021
- Submitted: March 17, 2021
- Operation: Air carrier
- Aircraft: N8612K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36973
- Aircraft time: 27,620 hours, 12,185 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN; EMERGENCY EXIT LIGHTS CONTROLLED BY M1676 ARE OUT; SEAT ROW 7 DEF / REMOVED AND REPLACED M1676 EMERGENCY LIGHTS POWER SUPPLY IAW B 737 AMM 33-51-06-960-805 OPS TEST GOOD OF EXIT LIGHTS CONTROLLED BY M1676 SEAT ROW 7DEF POS: RH P/N OFF: D717-01-100 S/N OFF: 22DD93 P/N ON: D717-01-100 S/N ON: 30532
